# SDR IJA2005F00004

- Difficulty date: February 3, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N403EM
- Make and model: Beech C90
- Aircraft serial: LJ1000
- Engine: Pwa PT6*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 5081029525
- Condition: Mismanufactured
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF RT GEAR LEG AFTER O/H, IT WAS NOTED THAT THE TIRE EXTENDED 1 INCH FORE THAN THE LEFT GEAR.  WHEN LANDING GEAR WAS RETRACTED THE RT TIRE HIT THE FWD PART OF THE WHEEL WELL.  BECAUSE THIS AIRCRAFT IS FITTED WITH CLEVELAND WHEELS AND BRAKES THE RT BRAKE CONTACTED THE MAIN FUEL LINE IN THE WHEEL WELL.  IT WAS DETERMINED THAT THE LOWER TORQUE LINK WAS EITHER MARKED OR MFG INCORRECTLY. (K)
